• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 7808
School of Physics
  Title:   On the Anomalies and Schwinger Terms in Noncommutative Gauge Theories
  Author(s): 
1.  F. Ardalan
2.  H. Arfaei
3.  N. Sadooghi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  19&20
  Vol.:  21
  Year:  2006
  Pages:   4161-4183
  Supported by:  IPM
  Abstract:
Invariant (nonplanar) anomaly of noncommutative QED is reexamined. It is found that just as in ordinary gauge theory UV regularization is needed to discover anomalies, in noncommutative case, in addition, an IR regularization is also required to exhibit existence of invariant anomaly. Thus resolving the controversy in the value of invariant anomaly, an expression for the unintergrated anomaly is found. Schwinger terms of the current algebra of the theory are derived.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right